Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lymphedema
Feb 2, 2005

My 14 yr old daughter is on combination treatment for severals. This past year she has developed unexplained bilateral lymphedema of the hands and feet. Her last CD4-1288 and viral load 4,000. We can not find the problem or the solution to decrease her discomfort. Any suggestions?

Response from Dr. Henry

If her nutritional status is OK then an evaluation looking for blockage of drainage of venous/lymph from the legs through the groin/abdomen would be reasonable (such as an abdominal CT scan). KH



Previous
Am I working out with a trainer to excess?
Next
What replaces Sustiva?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement